# SDR DALA2022092806365

- Difficulty date: September 23, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 10,524 hours, 4,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 17C IS OUT.R+R 19C FLOOR PROXIMITY LIGHT HARNESS PER A321 AMM 33-51. OPS CHK GOOD. THIS CLEARS MEL 33-50-03B. PLACARDS REMOVED. NO "M" PROCEDURES. (LP# 8927260)
